Hans Volkmer

University of Wisconsin Milwaukee

SCHOLARLY PAPERS

4

DOWNLOADS

483

SSRN CITATIONS

3

CROSSREF CITATIONS

6

Scholarly Papers (4)

1.

Modeling Financial Market Movement with Winning Streaks: Sticky Maximum Process

Number of pages: 34 Posted: 03 Apr 2020 Last Revised: 08 Feb 2021
Runhuan Feng, Pingping Jiang and Hans Volkmer
University of Illinois at Urbana-Champaign, Nankai University - School of Mathematical Sciences and University of Wisconsin Milwaukee
Downloads 203 (278,949)

Abstract:

Loading...

sticky maximum process; sticky diffusion process; financial market movement; option valuation; stochastic process inference

2.

Analytical Calculation of Risk Measures for Variable Annuity Guaranteed Benefits

Insurance: Mathematics and Economics, 51(3), 636–648
Number of pages: 30 Posted: 02 Oct 2012 Last Revised: 14 Oct 2012
Runhuan Feng and Hans Volkmer
University of Illinois at Urbana-Champaign and University of Wisconsin Milwaukee
Downloads 150 (362,947)
Citation 1

Abstract:

Loading...

variable annuity guaranteed benefit, Asian option, risk measures, value at risk, conditional tail expectation, geometric Brownian motion, integral of geometric Brownian motion, Hartman-Watson density, modified Bessel functions

3.

Modeling Credit Value Adjustment with Downgrade-Triggered Termination Clause

Insurance: Mathematics and Economics, Vol. 51, No. 2, 2012
Number of pages: 29 Posted: 02 Oct 2012
Runhuan Feng and Hans Volkmer
University of Illinois at Urbana-Champaign and University of Wisconsin Milwaukee
Downloads 116 (442,667)

Abstract:

Loading...

credit risk management, counterparty credit risk, credit value adjustment, ruin theory, complex analysis, Laplace transform inversion, finite-time ruin probability

4.

Eigenvalues of the Laplace-Beltrami Operator on a Prolate Spheroid

Number of pages: 29 Posted: 06 Feb 2023
Hans Volkmer
University of Wisconsin Milwaukee
Downloads 14 (1,023,658)

Abstract:

Loading...

Laplace-Beltrami operator, prolate spheroid, singular Sturm-Liouville problem, generalized matrix eigenvalue problem